# SDR CALA2024021300409

- Difficulty date: February 10, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A3215
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: CORROSION ON STRINGER 25 LEFT STATION 927-967 AREA AFT OF AFT CARGO PIT.  TRANSCRIBED FROM HAECO GSO NRC# 9286923 FABRICATED REPAIR HAT SECTION SPLICES, ANGLE SPLICES AND REPLACE MENT STRINGER SECTIONS IAW B737-700 SRM 53-00-03-2R-1. INSTALLED ALL 3 SPLICES IAW B737-700 SRM 53-00-03-2R-1 AND BAC DWG 147A32 15 REV B. CATEGORY "A" REPAIR.  HAECO GSO MECH V898621
